RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Salikhov, N P

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:153
Abstract pages:1304
Full texts:355
References:24

http://www.mathnet.ru/eng/person43070
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/335628

Publications in Math-Net.Ru
2013
1. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter XI. Deviations of the distribution function of sums of independent variables from a specific distribution function”, Review of Applied and Industrial Mathematics, 20:4 (2013),  481–524  mathnet
2. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter IX. Inequalities for distribution of maximum of sums of random variables”, Review of Applied and Industrial Mathematics, 20:2 (2013),  104–130  mathnet
2012
3. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter V. Inequalities for joint distributions of two random variables”, Review of Applied and Industrial Mathematics, 19:4 (2012),  498–528  mathnet
4. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter III. Inequalities for moments of functions in several variables”, Review of Applied and Industrial Mathematics, 19:2 (2012),  97–192  mathnet
2009
5. Yu. L. Zachesov, N. P. Salikhov, “Experimental program estimation for the quantity of prime numbers necessary for elimination of polynomial equations without integer roots”, Prikl. Diskr. Mat., 2009, supplement № 1,  84–87  mathnet
2002
6. N. P. Salikhov, “Optimal sequences of tests for several polynomial schemes of trials”, Teor. Veroyatnost. i Primenen., 47:2 (2002),  270–285  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:2 (2003), 286–298  isi
1998
7. N. P. Salikhov, “On one generalization of Chernov's distance”, Teor. Veroyatnost. i Primenen., 43:2 (1998),  294–314  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:2 (1999), 239–255  isi
1997
8. N. P. Salikhov, “On the absolute significance test for polynomial distribution”, Teor. Veroyatnost. i Primenen., 42:4 (1997),  731–746  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:4 (1998), 671–683  isi
1996
9. N. P. Salikhov, “An estimate of the concentration function by the Esseen method”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  561–577  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 504–518  isi
1992
10. N. P. Salikhov, “On Strengthening Chernoff's Inequality”, Teor. Veroyatnost. i Primenen., 37:3 (1992),  583–586  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:3 (1993), 564–567
1979
11. N. P. Salikhov, “On the convergence of Seidel's method for solving a system of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  223–228  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 227–233
1974
12. N. P. Salikhov, “Proof of a Conjecture of I. Vaida”, Probl. Peredachi Inf., 10:3 (1974),  114–115  mathnet  mathscinet  zmath; Problems Inform. Transmission, 10:3 (1974), 273–274
1973
13. N. P. Salikhov, “Asymptotic properties of error probabilities of tests for distinguishing between several multinomial testing schemes”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  54–57  mathnet  mathscinet  zmath
1963
14. N. P. Salikhov, “On a modificaition of N. I. Lobachevskii's method for calculating the moduli of the roots of an algebraic equation”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963),  54–70  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 65–87
1962
15. N. P. Salikhov, “Polar difference methods of solving Cauchy's problem for a system of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962),  515–528  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 535–553

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019